Ceftriaxone

Ceftriaxone is an antibiotic belonging to the third-generation Cephalosporin group of drugs. It is used to treat bacterial infections of the middle ear, endocarditis, pneumonia, urinary tract infections, skin infections, and pelvic inflammatory disease.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes chronic tonsil swelling?

Query: Hi doctor, My tonsils have been swollen for almost an entire month. I have had two normal appointments for it and I am scheduled for a visit with an ENT doctor after four days. Today, my throat pain is more than it has been in the past few days and my left tonsil is significantly bigger than my righ...  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It is obvious that your tonsil infection is not gone. Perhaps, it has been more complicated now since pain and fever is up and lymphadenopathy is shown. Retro or peritonsillar abscesses are the complications of untreated tonsillitis that may require specific treat...  Read Full »

Please suggest treatment for UTI in a 6-month-old baby.

Query: Hi doctor, My son has been suffering with pain while urinating. He is a 6 month old baby boy. Here a local doctor did a urine test and said as Escherichia coli urinary tract infections. What is the proper treatment for this?  Read Full »


Dr. Prashant Kumar Singh

Child Health Specialist, Family Physician, Paediatrician, Pediatric Allergy Asthma Specialist

Answer: Hello, Welcome to icliniq.com. As per the report, your child is having urinary tract infection, which is resistant to many oral antibiotics. The only oral antibiotic it is sensitive to is Co-trimoxazole that is Septran. You can start a course of Septran for at least seven days and repeat a urin...  Read Full »

Though my mom is taking medicines for fever, it is not subsiding. Why?

Query: Hello doctor, My mother is 65 years old. She is having a fever for the last seven days. She also suffers from stomach problems. For the first five days she did not have any stools, then she passes stools four times the day before yesterday, and few times yesterday. Probably she has severe amoebiasi...  Read Full »


Dr. Mian Shah Yousaf

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I reviewed your mother's history and investigation. (attachment removed to protect patient identity). The history and low TLC (total leukocyte count) and low platelets on CBC (complete blood count) are suggestive of enteric fever. Kindly do the following things. It d...  Read Full »

What is the treatment for chlamydia infection?

Query: Hi doctor, Yesterday, I was diagnosed to have chlamydia. I am freaking out because I want to get it cured as soon as possible to prevent damage to my ability to have children later in life. Unfortunately, I am not able to get treatment from the nearby hospital for a couple of weeks. I was wondering ...  Read Full »


Dr. Vandana Andrews

Family Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Chlamydia trachomatis is a STD (sexually transmitted disease). You have got the infection from your partner so you both should be treated. Ideally, a vaginal swab test should be done to confirm the diagnosis. You have not mentioned whet...  Read Full »

What could be the reason for intermittent fever, cough and blocked nose in a 5-year-old boy?

Query: Hello doctor, A 5-year-old boy has intermittent fever, muscle pain, cough, and blocked nose for the past four days. The temperature is shooting up during nights and is normal during the day time. The blood test results are: CPK 23056 U/L. SGOT 513 U/L. Leptospira IgM and dengue IgM tests in pro...  Read Full »


Dr. Faisal Abdul Karim Malim

Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. The reports and history are suggestive of some viral etiology probably, however, it is advisable to do a blood culture also to rule out bacterial etiology. In the meantime, I would advise starting Ceftriaxone to be on the safer side along with proper iv (intravenous)...  Read Full »

Why is there a continuous rise in temperature despite taking antibiotics?

Query: Hi doctor, My father is 71 years old. He had a fever for a week, and the temperature raised up to 104 during the night along with frequent urination. Two days ago, the fever came down to 98.4 for five hours but again increased to 102.3 despite taking the same antibiotics. He is taking tablet G...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hi, Welcome to icliniq.com. I went through your post and investigation (attachment removed to protect patient identity). Your father has sepsis, and the antibiotics are inadequate because both Gudcef (Cefpodoxime) and Monocef (Ceftriaxone) belong to the same group and have the same mechanism of acti...  Read Full »

I need a second opinion regarding my daughter's fever treatment. Please guide me.

Query: Hello doctor, My one year old daughter had a fever for four days, with one episode of seizure on the fourth day which lasted less than a minute. There was no post ictal confusion or drowsiness. At first, the doctors started with Ceftriaxone and Amikacin for four days, then a lumbar puncture was don...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. I can understand your concerns. From the symptoms and investigations, your child is most probably having meningitis. The first line of treatment is Ceftriaxone and Amikacin. This covers the most common organism for meningitis at this age. The blood cultu...  Read Full »

My mother had TB meningitis and is now suspected to have tubercular spine. Help.

Query: Respected doctor, My 63 year old mother was diagnosed with tuberculosis meningitis (TBM) 10 months ago when she complained of a severe headache. She has undergone CSF study and the report of the study is attached. She has been taking ATT medicines since then. The list of all the medicines she is tak...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post which has nicely described the events. Also, I reviewed her reports (attachment removed to protect patient identity). If she has received ATT (antitubercular therapy) for tubercular meningitis 10 months ago, it is highly unlikely that she has ...  Read Full »

Had pilonidal sinus surgery before two months. Why is it bleeding now?

Query: Hi doctor, I am suffering from pilonidal sinus. I have been operated thrice in the last two years and the third operation has been successful. In the other two operations, the doctors left some of the sinus in. My main concern is that, it had been operated and healing well. It was stitched and the d...  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. As a matter of fact, the worst thing of pilonidal sinus is that it can be repeated after treatment including surgery. Since you have been operated lately, I would recommend you to go through a cure of antibiotics as a first try. Because, it may be an infection of the woun...  Read Full »

Can lower abdominal pain occur after unprotected sex?

Query: Hello doctor, My query is regarding sexually transmitted infection. I had unprotected sex 51 days back. I had mild fever with a very mild burning sensation on my penis for three days after that encounter. I consulted a doctor and she gave five shots of Ceftriaxone for five days. The mild burning ...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems that you have been tried on multiple antibiotics on just hit and run basis. Firstly, you were given Ceftriaxone for five days without getting the relevant investigations. Then you took antiviral medications followed by Doxycycline. You have taken a whole load...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.